# SDR 2DYA20210128003

- Difficulty date: January 29, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N705KW
- Make and model: Boeing 767336
- Aircraft serial: 24342
- Aircraft time: 63,886 hours, 29,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: R1 Emer Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MTX CHECK IT WAS FOUND THE R1 EMERGENCY LIGHT INOPERABLE (EXTERIOR).  MTX MECHANIC RELAMPED, RECHARGED BATTERY THE L3 BATTERY PACK, CLEANED CONNECTORS AND SOCKET LIGHT BULB.  OPERATIONS CHECK NORMAL, IAW AMM 33-51-00, AMM 20-60-01, 20-60-04.
